UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

Browse by UCL Departments and Centres

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Author | Type
Jump to: G
Number of items: 1.


Granville, A; Shank, HS; (1990) Defining bernoulli polynomials in Z/pZ (A generic regularity condition). Proceedings of the American Mathematical Society , 108 (3) pp. 637-640. 10.1090/S0002-9939-1990-0998735-9.

This list was generated on Sun Jun 25 04:23:42 2017 BST.